Shorten, Robert and Mason, Oliver and King, Christopher
An alternative proof of the Barker, Berman,
Plemmons (BBP) result on diagonal stability
and extensions - Corrected Version.
Linear Algebra and its Applications, 430 (1).
The original version of this paper appeared in Linear Algebra and its Applications, volume
430, pp.34 - 40, 2009. Here we correct a slight gap in the statement and proof of Lemma 3.1 in
We revisit the theorem of Barker, Berman and Plemmons on the existence of a diagonal quadratic
Lyapunov function for a stable linear time-invariant (LTI) dynamical system . We use recently derived
results to provide an alternative proof of this result and to derive extensions.
Repository Staff Only(login required)
||Item control page